MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿ FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿ FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Catalog Number 663518
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter phone #: (b)(6).E.1.Initial reporter facility name: (b)(6).G.5.Pma / 510(k) additional #170974; k201814.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd facslyric¿ flow cytometer carryover involving patient samples occurred.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: large sample residue.
 
Additional Manufacturer Narrative
H.6: investigation summary: based on the investigation results, the reported issue for the large sample residue was confirmed.Investigation results that were performed on the indicated failure mode were the following: device history review (dhr), complaint history review, and service history review.The potential cause for the large sample residue was faulty pump and degasser.The field service representative (fsr) replaced the faulty parts.After the replacement, the instrument was tested and was confirmed to be performing according to specifications.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿ FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key22399344
Report Number3027394506-2025-00031
Device Sequence Number4901856
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)230419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK230835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown